EconPapers    
Economics at your fingertips  
 

The semiparametric asymmetric stochastic volatility model with time-varying parameters: The case of US inflation

Stefanos Dimitrakopoulos

Economics Letters, 2017, vol. 155, issue C, 14-18

Abstract: We propose a semiparametric extension of the time-varying parameter regression model with asymmetric stochastic volatility. For parameter estimation we use Bayesian methods. We illustrate our methods with an application to US inflation.

Keywords: Asymmetric stochastic volatility; Dirichlet process; Markov chain Monte Carlo; Time-varying parameters; Inflation (search for similar items in EconPapers)
JEL-codes: C11 C14 C15 C22 (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165176517300940
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:155:y:2017:i:c:p:14-18

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:ecolet:v:155:y:2017:i:c:p:14-18